Abstract

Acute renal failure and Fanconi’s syndrome in an HI V patient treated with tenofovir

Fanconi’s syndrome (FS) is a disease of proximal renal tubule with inherited or acquired etiology. Nucleotide reverse transcriptase inhibitors (NtRTIs) are well known causes of this entity. Tenofovir is one of the safest drug in this group, successfully used in HIV and Hep B infected patients. Case reports have shown FS occurring at the initiation of therapy and recommend renal function and electrolyte monitoring up until 18 months1. We present a case of Fanconi’s Syndrome in an HIV patient occurring more than 6 years after starting Tenofovir therapy.


Author(s):

Shkendie Velia ,Irida Hasalla , Tauseef Sarguroh , Muhammad Umer Aslam , Padmini Muthyala



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
Flyer image
Abstracted/Indexed in
  • Google Scholar
  • Genamics JournalSeek
  • CiteFactor
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Proquest Summons
  • Secret Search Engine Labs